# SDR SWIA200515040

- Difficulty date: May 18, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 5,702 hours, 4,458 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1325
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BOTH STAB TRIMS DISENGAGED EN ROUTE.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
